# SDR UIEA2019040103728

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,280 hours, 19,268 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER STATUS MESSAGE ON ARRIVAL.  PERFORMED BITE TEST AND RESET WEATHER RADAR TRANSCEIVER PER AMM 34-43-01, GROUND OPS CHECK GOOD, NO MESSAGE.
